# SDR MWEA96251

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Apu Access Door
- Part number: 59150817
- Condition: Unlatched
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, VIBRATION FELT IN RUDDER PEDALS AT 240 KTS.  A/C RETURNED TO MKE.  FOUND LT APU ACCESS DOOR HAD COME OPEN TO CAUSE VIBRATION.  REPLACED DOOR, NO OTHER DAMAGE NOTED.
